# SDR SWAA073261

- Difficulty date: June 29, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N669SW
- Make and model: Boeing 737-3A4
- Aircraft serial: 23752
- Aircraft time: 60,187 hours, 49,086 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 101114
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN EMERGENCY EXIT SIGN COVER LOOSE.  SECURED COVER PER MM.
